Side Effects Of Diphtheria Vaccine In Children Aged 20 Months?
Good morning. My son is 20 months old. Then get diphtheria vaccine in the thigh. Sick for 3 days. Suddenly Kakix couldn’t be folded and walked with a limp. What should I do. Is there a drug that can treat this. Will my child be disabled. Thanks.
Good evening, thanks for asking at HealthReplies.com. Diphtheria is a bacterial infection disease called Corynebacterium diphtheriae that usually attacks the nose, throat, and sometimes the skin. This disease is highly contagious and can also be life threatening. Because so far it has claimed many victims and found that this disease can be prevented, to avoid a bigger impact, diphtheria immunization is one of the mandatory immunizations in the form of DPT immunization (Diphtheria, Pertussis, Tetanus).
In certain cases there are effects felt by vaccine recipients, such as dizziness, ringing in the ears, fever, swelling, weakness, muscle pain, headaches, nausea and vomiting, diarrhea, fussiness, decreased appetite, fainting and blurred vision. The condition your child is experiencing is not a natural thing to find with respect to diphtheria vaccine and can arise due to the following:
Rare reactions to diphtheria vaccination Neurological disorders Viral infections
We highly recommend that you immediately bring your child back to the pediatrician for further examination of the condition. Your pediatrician will focus on the physical examination and support to determine the predisposition to your child's disease and may refer him or her to a neurologist if necessary.
While waiting to go to the doctor, all you can do is pay attention to the adequacy of your child's nutrition and fluids, see if there are other accompanying symptoms, keep him away from sick people, dust, pollution and cigarette smoke and regularly measure his body temperature with a thermometer if he has a fever. We wish your child a speedy recovery.
That's all, hope it helps.
dr. Amadeo D. Basfiansa